RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, Number 5, Pages 11–14 (Mi vmumm1919)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

On the inductive dimension of subsets of some nonmetrizable manifolds

A. V. Karasev


Full text: PDF file (792 kB)

Bibliographic databases:
UDC: 515.12
Received: 13.03.1996

Citation: A. V. Karasev, “On the inductive dimension of subsets of some nonmetrizable manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, no. 5, 11–14

Citation in format AMSBIB
\Bibitem{Kar97}
\by A.~V.~Karasev
\paper On the inductive dimension of subsets of some nonmetrizable manifolds
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1997
\issue 5
\pages 11--14
\mathnet{http://mi.mathnet.ru/vmumm1919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483285}
\zmath{https://zbmath.org/?q=an:0909.54029}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1919
  • http://mi.mathnet.ru/eng/vmumm/y1997/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:10
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020